# SDR QXEA9700642

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1026271
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - MAIN CABIN DOOR LOWER EMERGENCY EXIT SIGN BROKEN.  INSTALLED NEW EMERGENCY EXIT SIGN, OPERATIONAL CHECK GOOD.
